Alert archive / Idaho / Red Flag Warnings in 2019
Red Flag Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 13, 2019, 2:27 AM MDT for 15 counties in Idaho. It took effect at Jul 13, 2019, 3:00 PM MDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 13, 2019, 2:27 AM MDT (08:27 UTC)
- In effect from
- Jul 13, 2019, 3:00 PM MDT
- Expired
- Jul 13, 2019, 10:22 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Jerome County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 27 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:15 PM MDT | TSTM WND GST 57 | 6 Nw Atomic City, ID | MESONET STATION ITD95 HWY 20/26. |
| Jul 13, 4:55 PM MDT | TSTM WND GST 40 | 1 Ene Richfield, ID | MESONET STATION RIC RICHFIELD. |
| Jul 13, 9:15 PM MDT | LIGHTNING | Idaho Falls, ID | DAMAGE TO BRICK BUILDING IN DOWNTOWN IDAHO FALLS RESULTING IN CAR DAMAGE ALL DUE TO LIGHTNING STRIKE TO THAT BUILDING. REPORTED BY LOCAL NEWS MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 8.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 3239 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
465 WWUS85 KPIH 130827 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 227 AM MDT Sat Jul 13 2019 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425... IDZ410-425-132100- /O.UPG.KPIH.FW.A.0001.190713T2100Z-190714T0600Z/ /O.NEW.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 227 AM MDT Sat Jul 13 2019 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425... The National Weather Service in Pocatello has issued a Red Flag Warning for scattered thunderstorms, which is in effect from 3 PM this afternoon to midnight MDT tonight. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of the Snake River. * TIMING...3pm to Midnight. The most likely window will be late afternoon through sunset. * LAL: 4 * PRECIPITATION...A mix of wet and dry thunderstorms. Stronger storms may produce rainfall between one tenth and one quarter of an inch. * OUTFLOW WINDS...Strong outflow wind gusts over 40 mph possible. * ADDITIONAL IMPACTS...Blowing dust within outflow winds may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$
3 follow-up statements
967 WWUS85 KPIH 131906 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 106 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425... IDZ410-425-140600- /O.CON.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 106 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425... * AFFECTED AREA...Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of the Snake River. * TIMING...3pm to Midnight. The most likely window will be late afternoon through sunset. * LAL: 6 * THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall up to one tenth of an inch is possible in thunderstorms. * OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible. * ADDITIONAL IMPACTS...Blowing dust within outflow winds may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
264 WWUS85 KPIH 132033 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 233 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 427 AND 425... IDZ427-140445- /O.EXA.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/ Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River- 233 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONE 427... The National Weather Service in Pocatello has issued a Red Flag Warning for scattered thunderstorms, which is in effect until midnight MDT tonight. * AFFECTED AREA...Fire Weather Zone 427 Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River. * TIMING...3pm to Midnight. The most likely window will be late afternoon through sunset. * LAL: 6 * THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall up to one tenth of an inch is possible in thunderstorms. * OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible. * ADDITIONAL IMPACTS...Blowing dust within outflow winds may reduce visibility. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$ IDZ410-425-140445- /O.CON.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 233 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425... * AFFECTED AREA...Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of the Snake River. * TIMING...3pm to Midnight. The most likely window will be late afternoon through sunset. * LAL: 6 * THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall up to one tenth of an inch is possible in thunderstorms. * OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible. * ADDITIONAL IMPACTS...Blowing dust within outflow winds may reduce visibility. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
868 WWUS85 KPIH 140422 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 1022 PM MDT Sat Jul 13 2019 IDZ410-425-427-140530- /O.CAN.KPIH.FW.W.0003.000000T0000Z-190714T0600Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River- 1022 PM MDT Sat Jul 13 2019 ...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 425 AND 427... The National Weather Service in Pocatello has cancelled the Red Flag Warning. Thunderstorms are just exiting the eastern edge of fire zone 410. Elsewhere, thunderstorms have subsided for the day. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 12, 8:58 PM MDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 12, 8:58 PM MDT, 5 hours 29 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 858 PM MDT Fri Jul 12 2019 .UPDATE...Have updated the forecast to continue isolated showers and thunderstorms with gusty winds until midnight. Thunderstorm outflow winds across the Snake River plain will continue to be around 40 mph and then gradually back off by 10 to 11 pm tonight. TW && .PREV DISCUSSION... /issued 136 PM MDT Fri Jul 12 2019/ DISCUSSION...Tonight through Monday. Southeast Idaho will fall between a ridge of high pressure centered east of the 4-corners and a broad area of low pressure positioned off the NW coast tonight through Sunday. Moisture and impulses embedded in the SW flow aloft will support isolated to scattered thunderstorm activity across the region favoring primarily the mountains with some intrusion into the Snake River Plain. The moisture profile is primarily dry with classic inverted-v soundings which will be supportive of dry and gusty outflow winds. The influx of mid-level sub-tropical "monsoon" moisture from the south into primarily the SE highlands and perhaps as far north as the Snake River Plain late tonight and Saturday should only help to fuel thunderstorm development across the region with some extension into Sunday. The models remain in fair agreement that a decent short-wave disturbance will eject from the NW low across Washington Sunday which may help to initiate enhanced thunderstorm development across the region Sunday afternoon and evening. Additional secondary energy penetrates the NW states Monday and Tuesday with lingering isolated convection along the Montana/Wyoming border regions but otherwise dry across the region. Tuesday through next Friday. With the influx of energy across the NW states Monday and Tuesday, the ridge begins to break down giving way to increasingly stronger westerly flow along the Canadian border throughout most of next week. This will result in cooler, near normal temperatures, and breezy conditions from time to time. Huston AVIATION...A series of disturbances will rotate across SE Idaho through the weekend, with the first such disturbance slated to impact the region this afternoon and evening. Each disturbance will aid in shower and thunderstorm development, with the first round of initiation kicking off around 21Z, with multiple rounds of showers and thunderstorms moving from north to south through around 04Z this evening. Due to the dry nature of the environment, little rain is expected with this activity, and as such gusty outflow winds will be a hazard with this activity. High-resolution models indicate convection developing near BYI and PIH around 21Z, with associated outflow boundaries moving northward through the Snake Plain. As mentioned, additional rounds of convection are expected through the evening with BYI, IDA and PIH most likely to be impacted from gusty outflow winds and VCTS/TS. For SUN and DIJ, there is the potential for thunderstorm activity and associated outflow winds in the same 21-04Z timeframe, although odds are a bit lower than the above- mentioned sites. Carrying VCTS currently but will monitor convective trends and amend for TS and/or convective winds as necessary through the evening. VFR conditions are predominately anticipated, although convective outflow winds may cause brief reductions in VIS due to blowing dust. AD FIRE WEATHER...A Fire Weather Watch has been issued for fire weather zones 410 and 425 from 3PM MDT Saturday through 12AM MDT Sunday morning for scattered thunderstorms. A series of disturbances will rotate across the region, and each disturbance will aid in shower and thunderstorm development. The first disturbance will rotate through this afternoon/evening, the second Saturday afternoon and evening and finally the third Sunday afternoon and evening. Expect shower and thunderstorm development all three days as a result, with the most likely times for activity between 3PM and Midnight, although shower/thunderstorm activity is still possible outside of these times. Although shower and thunderstorm activity could occur anywhere, the most favored locations for today and Saturday include all zones except the western portions of 425, far SE portions of 413 and western portions of 422. On Sunday afternoon/evening, the best threat shift eastward and northward to include 475, 476, 410, northern 413 and 411. Again, showers/thunderstorms and associated outflow could impact any location, and the above-mentioned locations include the most favored areas. Thunderstorms will likely be of the 'dry' variety, with little chance for wetting rains. Combined with critical fuels in 425 and 410, new starts will be possible and associated outflow winds may aid in the spread of any new fires. Thunderstorm chances dwindle Monday, confined to mainly the Montana border region. At this time, we're carrying dry conditions for the remainder of the week. The other issues besides thunderstorms will be non- thunderstorm wind and RH. On Sunday a weak, mainly dry cold front will sweep across the region, and RH values will approach critical minimums across 425, valleys of 476 and the Desert portions of 410. Combined with winds forecast to gust near/around 30 mph across the Arco Desert Sunday afternoon and evening, we'll need to watch this for a potential fire weather concern as well. Similar conditions are expected for Monday as well. AD && .PIH WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for IDZ410-425. &&
In the hours before
Special weather statement, Jul 12, 9:20 PM MDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Pocatello ID
920 PM MDT Fri Jul 12 2019
IDZ052-053-066>069-130415-
Centennial Mountains/Island Park ID-Arco/Mud Lake Desert ID-
Upper Snake River Plain ID-Beaverhead/Lemhi Highlands ID-
Lost River Range ID-Lost River Valleys ID-
920 PM MDT Fri Jul 12 2019
...LINE OF STRONG THUNDERSTORMS MOVING EAST TOWARD MONIDA PASS,
DUBOIS, AND MUD LAKE THROUGH 1015 PM MDT...
At 918 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monida to 13 miles north of Monteview to
14 miles northeast of Darlington. Movement was east at 15 mph.
Wind gusts of 45 to 55 MPH will be possible with these storms.
Localized blowing dust will also be possible, which may temporarily
reduce visibility.
Locations impacted include...
Dubois, Idmon, Terreton, Mud Lake, Spencer, Northwest Inl, Kilgore,
Monteview, Edie School, Small, Humphrey and Monida Pass.
LAT...LON 4451 11181 4454 11173 4399 11211 4374 11254
4391 11324 4415 11287 4450 11269 4448 11254
4446 11250 4448 11247 4445 11239 4454 11235
4455 11231 4454 11214 4452 11210 4453 11203
4455 11203 4454 11198 4456 11195 4456 11187
TIME...MOT...LOC 0318Z 283DEG 8KT 4458 11237 4412 11263 4392 11316
KSMITH/WYATTLocal storm report, Jul 12, 9:25 PM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
925 PM MDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 NNE IDAHO FALLS 43.52N 112.02W
07/12/2019 BONNEVILLE ID PUBLIC
THUNDERSTORM WIND GUST PARTIALLY BROKE 1
POWER POLE NEAR THE BASE ALONG N HOLMES AVE.
POLE LEANING OVER THE ROAD. PHOTO SUBMITTED
BY THE PUBLIC TO KIFI LOCAL NEWS 8 FACEBOOK
PAGE. TIME ESTIMATED BASED ON RADAR AND
INFORMATION FROM SOURCE.
&&
KSMITHLocal storm report, Jul 12, 10:13 PM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1013 PM MDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 18 NNE BERENICE 44.07N 112.84W
07/12/2019 M55 MPH CLARK ID MESONET
MESONET STATION BLU BLUE DOME. THUNDERSTORM
OUTFLOW WINDS.
&&
KSMITHLocal storm report, Jul 12, 10:15 PM MDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1015 PM MDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND GST 1 NNW ARBON VALLEY 42.90N 112.60W
07/12/2019 M52 MPH POWER ID MESONET
IWOS AT WEST END OF POCATELLO REGIONAL
AIRPORT. THUNDERSTORM OUTFLOW WINDS.
&&
KSMITHLocal storm report, Jul 12, 11:13 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1113 PM MDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG 1 SSE POCATELLO AIRPORT 42.90N 112.59W
07/12/2019 POWER ID NWS EMPLOYEE
TOP HALF OF A PINE TREE SNAPPED OFF IN THE
PARKING LOT OF NWS POCATELLO. TRUNK WAS
APPROXIMATELY 10 INCHES IN DIAMETER AT THE
POINT WHERE IT BROKE. PLASTIC RECYCLING
ENCLOSURE ALSO DAMAGED ELSEWHERE ON THE
PROPERTY. TIME ESTIMATED BASED ON MEASURED
WIND GUSTS.
&&
KSMITHLocal storm report, Jul 12, 11:44 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1144 PM MDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 2 N POCATELLO 42.91N 112.47W
07/12/2019 BANNOCK ID NEWSPAPER
IDAHO STATE JOURNAL REPORTS THAT A LARGE ELECTRICAL ROAD
SIGN FOR CONSTRUCTION WAS BLOWN ONTO I-15 AND SLAMMED
INTO A PAIR OF VEHICLES.
&&
VALLEThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:34 PM MDT | Special Weather Statement | PIH | Power | 41 min |
| Jul 12, 6:51 PM MDT | Special Weather Statement | PIH | Power | 39 min |
| Jul 12, 7:07 PM MDT | Special Weather Statement | PIH | Butte | 38 min |
| Jul 12, 7:19 PM MDT | Special Weather Statement | PIH | Fremont | 41 min |
| Jul 12, 7:32 PM MDT | Special Weather Statement | PIH | Power | 58 min |
| Jul 12, 7:39 PM MDT | Special Weather Statement | PIH | Jefferson | 51 min |
| Jul 12, 8:00 PM MDT | Special Weather Statement | PIH | Fremont | 45 min |
| Jul 12, 8:13 PM MDT | Special Weather Statement | PIH | Bingham | 62 min |
| Jul 12, 8:23 PM MDT | Special Weather Statement | PIH | Bonneville, Jefferson, Madison, Teton | 67 min |
| Jul 12, 9:20 PM MDT | Special Weather Statement | PIH | Clark | 55 min |
| Jul 13, 7:23 AM MDT | Special Weather Statement | PIH | Blaine, Butte | 82 min |
| Jul 13, 2:41 PM MDT | Special Weather Statement | PIH | Butte | 94 min |
| Jul 13, 2:44 PM MDT | Special Weather Statement | PIH | Custer | 31 min |
| Jul 13, 3:30 PM MDT | Special Weather Statement | PIH | Jefferson | 45 min |
| Jul 13, 3:38 PM MDT | Special Weather Statement | PIH | Clark | 37 min |
| Jul 13, 3:41 PM MDT | Special Weather Statement | PIH | Custer | 64 min |
| Jul 13, 4:22 PM MDT | Special Weather Statement | PIH | Jefferson | 53 min |
| Jul 13, 4:27 PM MDT | Special Weather Statement | PIH | Clark | 63 min |
| Jul 13, 4:39 PM MDT | Special Weather Statement | PIH | Cassia, Lincoln, Minidoka | 51 min |
| Jul 13, 5:31 PM MDT | Special Weather Statement | PIH | Cassia, Lincoln, Minidoka | 59 min |
| Jul 13, 5:38 PM MDT | Special Weather Statement | PIH | Butte | 52 min |
| Jul 13, 5:53 PM MDT | Special Weather Statement | PIH | Butte | 52 min |
Nearby
Red Flag Warnings in Idaho, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.